Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hives after shaving

Premium Questions

Dr. Chobufo Ditah MD

I have had two incidents where I had hives and the second time had to be taken to hospital. Don ... it with coconut oil and rubbed on my shoulder. I also took ibuprofen . An hour and half later got the hives... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Kakkar S. MD

and continuously applying calamine lotion after sometime or so (that s a big relief from itching). But this hive ... hand including finger and sometimes even after calamine lotion it is itching a lot.... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Kaushal Bhavsar MD

I've had hives for over a week after having an allergic reaction to a medication. I was given medrol , benadryl ,zyrtec, and pepcid to take for my hives. The medrol seemed to only make things... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Kakkar S. MD

After Fire Ants stings on both hand my Doctors gave me a shot and Z pack, next week another Z pack ... then 2 for 7days. Hives began on finger from the stings, the rash started up to my elbows then shoulders ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  T Shobha Deepak MD

I had Dengue Fever over a year ago. Since then I've been susceptible to breaking out into hives. I got three bee stings in April and had hives for a few weeks after. I was exposed to a possible spider ... View answer

Answered by : Dr. T Shobha Deepak ( General & Family Physician)

Public Forum Discussions

Dr. Parin N. Parmar MD

hello docter.... my baby girl of 1 year 9 months has been getting hives for the last 2 months... usually after she gets up in the morning n after a afternoon nap.. allergy testing done showed she ... View answer

Answered by : Dr. Parin N. Parmar ( Allergist and Immunologist)
Dr.   Ashakiran S MD

Can Cialis cause hives?- Dermatologist diagnosed hives on genitals, midriff, arms and throat area. Taking only 5mg per day of celias after cancerous prostate was removed Jan 2015. No hives until... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Rahul Kumar MD

to another, and suddenly go away after a day . To the naked eye they might not be visible but i feel them and they are quit uncomfortable. I asked a dermatologist and he said it was a simple case of the... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.  Dipti Singh MD

My husband keeps breaking out in hives that completly cover his body, his face and throat swells .../acetamenophen after dental work. Could the pain med cause this? Thanks for any help you can give me. ... View answer

Answered by : Dr. Dipti Singh ( Dentist)
Dr.  Rajesh Choda MD

My husband gets hives at night not every month but sometimes up to three times a month. THey only come at night and subside after two benedryl tablets but the time it takes for them to subside ... View answer

Answered by : Dr. Rajesh Choda ( Ayurveda Specialist)

Mobile Questions and Answers

Dr. Swati Inamdar MD

Test is accurate but you may be in window period. See a HIVE specialist.

Dr.  T Chandrakant MD

It is not normal at all to break into hives after appendectomy. It may be the antibiotics or some medicines . Consult the Doctor immediately. Stop the medicines till then. You may take an antihistamine if you...

Dr. Shanthi.E MD

They may be due to an allergic reaction or Hives.